MathSciNet Relay Station
MathSciNet bibliographic data
MR2360939 57M27 (57M25)
Cimasoni, David; Turaev, Vladimir A generalization of several classical invariants of links. Osaka J. Math. 44 (2007), no. 3, 531–561.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement